# SDR SWIA200211099

- Difficulty date: June 30, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 21,360 hours, 28,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL SUPPORT BETWEEN FRAMES 12 & 13, JUST AFT OF PILOT'S DV WINDOW, IS CRACKED.  REPLACED SUPPORT BETWEEN FRAMES 12 & 13 JUST AFT OF PILOT'S DV WINDOW PER SRM 51-40-00.
